Show simple item record

dc.contributor.authorBerrimi, Said ( )
dc.contributor.authorMessaoudi, Salim A. ( Orcid Icon 0000-0003-1061-0075 )
dc.date.accessioned2021-04-26T16:36:37Z
dc.date.available2021-04-26T16:36:37Z
dc.date.issued2004-06-29
dc.identifier.citationBerrimi, S., & Messaoudi, S. A. (2004). Exponential decay of solutions to a viscoelastic equation with nonlinear localized damping. Electronic Journal of Differential Equations, 2004(88), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13442
dc.description.abstractIn this paper we consider the nonlinear viscoelastic equation utt - ∆u + ∫t0 g(t - τ) ∆u(τ) dτ + α(x)|ut|m ut + b|u|γu = 0, in a bounded domain. Without imposing geometry restrictions on the boundary, we establish an exponential decay result, under weaker conditions than those in [3].
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectExponential decayen_US
dc.subjectGlobal existenceen_US
dc.subjectNonlinear localized dampingen_US
dc.titleExponential decay of solutions to a viscoelastic equation with nonlinear localized dampingen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record